# SDR NACA2022040300001

- Difficulty date: April 3, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 106,072 hours, 19,110 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Controller
- Part number: 211734220
- Part serial: 4D831
- Condition: Failed
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION - REMOVED AND REPLACED APU CONTROLLER IAW B767 AMM 49-61-05 OPS CHECK NORMAL NO TIME INFO ON TRAX.
